# SDR SWIA202310060816

- Difficulty date: August 16, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SURROUND KICKPLATE ANGLE BETWEEN FS.310- FS.349 HAS CORROSION AROUND NUT PLATE LOCATION AND LOWER FLANGE.   (C-CHECK RO 10/4/2023)   INSTALLED FWD AND AFT HANDRAIL FITTINGS ON KICKPLATE ANGLE BETWEEN FS310.00 TO FS349.00. REF: CRJ700 SRM 51-42-21-001-001-A01.  OPERATIONAL TEST WAS GOOD AT THIS TIME.  COMPLIED WITH 51-900-1002-SKY
